BeautyDir PharmBeautyDir Pharm

하벤-키즈시럽

하벤-키즈시럽

Pharmacy only
감기약

제조사 / Company

주식회사제뉴원사이언스

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills, fever, headache, joint pain, muscle pain).

Helps with:

headachemuscle painjoint painfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Ages 15 and older and adults: 30 mL at a time, ages 11 to 15: 20 mL at a time, ages 7 to 11: 15 mL at a time, ages 3 to 7: 10 mL at a time, ages 2 to 3: 7.5 mL after each meal and when necessary. Take it at bedtime. In principle, the interval between doses is 4 hours.

한국어 원문 보기

만 15세 이상 및 성인은 1회 30 mL씩, 만 11세 이상~만 15세 미만은 1회 20 mL씩, 만 7세 이상~만 11세 미만은 1회 15 mL씩, 만 3세 이상~만 7세 미만은 1회 10 mL씩, 만 2세 이상~만 3세 미만은 1회 7.5 mL씩 매 식후 및 필요한 경우는 취침 시에 복용합니다.원칙적으로 복용간격은 4시간으로 합니다.

⚠️주의사항 / Caution

Patients or people with experience of hypersensitivity to this medicine, people with experience of asthma when taking other antipyretic analgesics or cold medicines, infants under 3 months of age, people who are taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this medicine. Infants and children over 15 years of age who are or are suspected of being infected with chickenpox or influenza before taking this medicine. Children under 3 months, infants under 2 years of age, pregnant women or those who may be pregnant, nursing mothers, the elderly, people with weak health, allergic constitution, people experiencing allergic symptoms (fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma (eye pain, blurred vision, etc.), difficulty urinating, Patients with high fever, heartburn, stomach discomfort, gastrointestinal problems such as stomach pain, ulcers, bleeding problems, smoking, asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts more than 1 week or recurs, chronic cough, cough accompanied by fever, rash or persistent headache, consult a doctor or pharmacist. Be sure to follow the prescribed dosage and directions. When administering to children, administer under the guidance and supervision of a guardian. Drowsiness may occur after taking. Therefore, be careful when driving or operating machinery.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오.이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 3개월 이상 및 만 2세 미만의 영아, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 고령자, 몸이 약한 사람, 알레르기 체질, 알레르기 증상(발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(눈의 통증, 눈이 침침함 등), 배뇨곤란, 고열, 속쓰림, 위부불쾌감, 위통과 같은 위장문제, 궤양, 출혈문제, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열·발진이나 지속적인 두통이 동반되는 기침 환자는 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오.복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.